# SDR ASOA2013081308864

- Difficulty date: July 14, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED FROM LBL9 TO RBL45.   REMOVED, LOCATED, DRILLED AND INSTALLED NEW FLOORBEAM IAW SRM 53-11-41-201-003-A01.  REPAIR CLASSIFIED AS MAJOR.
